Doctor insights on:
What Does Lortab Abuse Do To Your Body
My son has lorta belixir which is a mixture of hydrocodone and acetaminophen and I think he is abusing it. What are the negative effects of that?
depends dose/time: It depends upon how being taken, amount/day, duration. Potentially physical dependency, constipation big problem, dry mouth, liver effects even damage due to the tylenol component especially if additional otc tylenol is being taken with it. If ibuprophen or other NSAID are being taken potential kidney problems. Endocrine, e.g. Low testosterone;aggravation of bph, glaucoma, and other potential probl. ...Read moreSee 1 more doctor answer
Son is very out of it after tonsillectomy and isn't taking meds today. Took lortab other day got welts today on body. Fell asleep while using bathroom?
Lortab causing violent muscle spasm & jerks that move my 210 lbs body at ease via muscle contractions. This is a new reaction after taking 5yrs. Why?
Is it ok to take .5 clonazepam with half of a 10/325 mg lortab? I took the kpin at. 9:45 and the hydro at 11:25 is this safe?
Probably a bad idea: That is a pretty high dose of a very addictive and frequently abused drug. You must have recently had some serious surgery or trauma. The risk of abuse goes up when they are mixed together. You immediate risk of not waking up is pretty small but is a real risk. Your risk of ending up in a place that you can not get back from is a real worry though. Talk with a physician. ...Read more
I know a woman that takes 15 to 20 10/500 lortabs a day i tell her she is destroying her stomach could i get your input on her problem?
I agree: The main issue is the Acetaminophen content of lortab. At the rate she is taking her lortab this amounts to 7, 500mg - 10, 000 mg/day. This is almost twice the limit of allowable acetaminophen. The liver is the main organ that metabolizes acetaminohen . Shei is putting herself at risk in addition to the potential overdose (respiratory depression) fro m the hydrodone) content of lortab. ...Read more
What do you suggest if I have been taking lortab lorcet percocet for 6 years just for fun. When i stop i'm really tired?
You are having: opioid withdrawal, and fatigue, lassitude and general lack of energy is a common symptom. This is in part because your body has stopped making endorphins, your body's own opioids. I strongly suggest you get involved in a treatment program, since 6 years of opioid abuse for "fun" likely means there are underlying psychological/psychiatric issues as well, and help/support will improve your chances. ...Read more
- Talk to a doctor live online for free
- What does long time lortab abuse do to your bodies organs?
- What does adrenaline do to your body?
- What does lyme disease do to your body?
- Ask a doctor a question free online
- What does smoking tobacco do to your body?
- What does too much alcohol do to your body?
- What does meningitis do to your body?
- What does too much b12 do to your body?
- Talk to a pain management specialist online for free